MAUDE Adverse Event Report: SURGICAL INNOVATIONS LOGIGRASP; LOGIGRASP 320MM

SURGICAL INNOVATIONS LOGIGRASP; LOGIGRASP 320MM
Model Number 120-7800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a most recent fda inspection, this incident is being retrospectively reported.No device evaluation could be performed as the device was not returned to the manufacturer.No patient harm or death reported.The dhr was reviewed for lot 708339, part number: 120-7800, which was manufactured in feb 2016.Device history record review of the product assembly and packaging was recorded as adhering to specified requirements for final inspection and released 26th feb 2016.(b)(4).It was not possible to replicate the failure by our production engineer.The root cause of the screw falling out could not be established as device was not returned for evaluation.All logi grasps produced under lot number 708339 have been sold.No other issues have been reported relating to this batch number.A review of all complaints indicated that this is the first complaint of this nature in relation to the single use graspers and therefore is an insolated incident.
 
Event or Problem Description
A distributor reported a complaint to surgical innovations.The complaint details state, an incident occured at a hospital in (b)(6) with a logigrasp (120-7800) device.A screw which connects the jaws fell down in the abdominal cavity (or it was not present in the instrument) and the jaws detached from the insert.The screw could not be found.

Brand Name
LOGIGRASP
Common Device Name
LOGIGRASP 320MM
Manufacturer (Section D)
SURGICAL INNOVATIONS
clayton wood house
6 clayton wood bank
leeds, LS16 6QZ
UK  LS16 6QZ
MDR Report Key7057429
Report Number9680952-2017-00002
Device Sequence Number1932973
Product Code GEI
UDI-Device Identifier05051986011165
UDI-Public05051986011165
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111986
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2021
Device Model Number120-7800
Device Catalogue Number120-7800
Device Lot Number708339
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2016
Initial Report FDA Received Date11/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1